# SDR JBXA000279

- Difficulty date: May 10, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Aircraft: N110ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11486
- Aircraft time: 16,474 hours, 12,359 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN PRESSURE CONTROL FAULT CAME ON AFTER TAKEOFF, CABIN WOULD NOT PRESSURIZE.  PLACED CONTROL SWITCH TO MANUAL CABIN STILL WOULD NOT PRESSURIZE.  RETURNED TO RDU.  REMOVED AND REPLACED SECONDARY OUTFLOW VALVE IAW F-100 AMM 21-31-04.  PERFORMED OPERATIONAL TEST OF SYSTEM IAW F-100 AMM 21-31-00, OPERATIONAL TEST GOOD.
